# SDR USAA2010111592608

- Difficulty date: November 5, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 53,198 hours, 20,991 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175N2001
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - VERTICAL STABILIZER SKIN PANEL 6 INCHES AFT OF AUXILIARY SPAR AT STATION 120 IS DELAMINATED.  REPLACED VERTICAL STABILIZER SKIN PANEL 6 INCHES AFT OF AUXILIARY SPAR AT STATION 120 IAW BOEING 757 DRAWING 175N2001.
